# SDR AALA201709149004

- Difficulty date: August 24, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 48,603 hours, 19,354 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER TRAPPED INDICATION ON LEFT ELEVATOR UPPER SKIN BETWEEN 26 INCHES TO 91 INCHES OTBD FROM RIB 5 AND 3.1 INCHES TO 3.5 INCHES FROM TRAILING EDGE.  REPAIRED THE ELEVATOR UPPER SKIN IAW SRM 55-21-11-300-05.
